Alert archive / California / Small Craft Advisories in 2025
Small Craft Advisory 82, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 13, 2025, 10:47 AM PDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2025, 10:47 AM PDT (17:47 UTC)
- Expired
- Jul 14, 2025, 11:00 AM PDT
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
250 WHUS76 KEKA 131747 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1047 AM PDT Sun Jul 13 2025 PZZ450-140200- /O.NEW.KEKA.SC.Y.0082.250713T1747Z-250714T1800Z/ /O.NEW.KEKA.SE.W.0027.250714T1800Z-250715T1800Z/ Pt St George to Cape Mendocino out 10 nm- 1047 AM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 8 to 13 feet expected. For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, from 11 AM Monday to 11 AM PDT Tuesday. For the Small Craft Advisory, until 11 AM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ475-140200- /O.EXT.KEKA.SC.Y.0081.000000T0000Z-250714T1800Z/ /O.NEW.KEKA.SE.W.0027.250714T1800Z-250715T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1047 AM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 16 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 11 AM Monday to 11 AM PDT Tuesday. For the Small Craft Advisory, until 11 AM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ470-140200- /O.CON.KEKA.SE.W.0026.000000T0000Z-250714T0000Z/ /O.EXT.KEKA.GL.W.0038.250714T0000Z-250715T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1047 AM PDT Sun Jul 13 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 7 to 11 feet. For the Gale Warning, north winds 30 to 40 kt with gusts up to 50 kt and seas 12 to 17 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, until 5 PM PDT this afternoon. For the Gale Warning, from 5 PM this afternoon to 11 AM PDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-140200- /O.NEW.KEKA.SC.Y.0083.250715T0000Z-250715T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 1047 AM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM MONDAY TO 11 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 6 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 5 PM Monday to 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
278 WHUS76 KEKA 132202 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 302 PM PDT Sun Jul 13 2025 PZZ470-140615- /O.CON.KEKA.SE.W.0026.000000T0000Z-250714T0000Z/ /O.CON.KEKA.GL.W.0038.250714T0000Z-250715T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 302 PM PDT Sun Jul 13 2025 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 7 to 11 feet. For the Gale Warning, north winds 30 to 40 kt with gusts up to 50 kt and seas 12 to 17 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, until 5 PM PDT this afternoon. For the Gale Warning, until 11 AM PDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-140615- /O.CON.KEKA.SC.Y.0082.000000T0000Z-250714T1800Z/ /O.CON.KEKA.SE.W.0027.250714T1800Z-250715T1800Z/ Pt St George to Cape Mendocino out 10 nm- 302 PM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 8 to 13 feet expected. For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, from 11 AM Monday to 11 AM PDT Tuesday. For the Small Craft Advisory, until 11 AM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ475-140615- /O.CON.KEKA.SC.Y.0081.000000T0000Z-250714T1800Z/ /O.CON.KEKA.SE.W.0027.250714T1800Z-250715T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 302 PM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 16 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 11 AM Monday to 11 AM PDT Tuesday. For the Small Craft Advisory, until 11 AM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-140615- /O.CON.KEKA.SC.Y.0083.250715T0000Z-250715T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 302 PM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM MONDAY TO 11 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 6 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 5 PM Monday to 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
482 WHUS76 KEKA 140053 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 553 PM PDT Sun Jul 13 2025 PZZ470-140900- /O.CON.KEKA.GL.W.0038.000000T0000Z-250715T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 553 PM PDT Sun Jul 13 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 30 to 40 kt with gusts to 50 kt and seas 12 to 17 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-140900- /O.CON.KEKA.SC.Y.0082.000000T0000Z-250714T1800Z/ /O.CON.KEKA.SE.W.0027.250714T1800Z-250715T1800Z/ Pt St George to Cape Mendocino out 10 nm- 553 PM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 8 to 13 feet expected. For the Small Craft Advisory, north winds 10 to 20 kt with gusts to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, from 11 AM Monday to 11 AM PDT Tuesday. For the Small Craft Advisory, until 11 AM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ475-140900- /O.CON.KEKA.SC.Y.0081.000000T0000Z-250714T1800Z/ /O.CON.KEKA.SE.W.0027.250714T1800Z-250715T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 553 PM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 16 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with localized gusts to 35 kt and seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 11 AM Monday to 11 AM PDT Tuesday. For the Small Craft Advisory, until 11 AM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-140900- /O.CON.KEKA.SC.Y.0083.250715T0000Z-250715T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 553 PM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM MONDAY TO 11 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with localized gusts to 35 kt and seas 6 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 5 PM Monday to 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
955 WHUS76 KEKA 140611 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1111 PM PDT Sun Jul 13 2025 PZZ475-141415- /O.EXT.KEKA.SC.Y.0081.000000T0000Z-250715T0400Z/ /O.CAN.KEKA.SE.W.0027.250714T1800Z-250715T1800Z/ /O.EXB.KEKA.GL.W.0038.250715T0400Z-250715T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1111 PM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 9 PM MONDAY TO 9 AM PDT TUESDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts to 40 kt and seas 11 to 16 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with localized gusts to 35 kt and seas 8 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM Monday to 9 AM PDT Tuesday. For the Small Craft Advisory, until 9 PM PDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-141415- /O.CON.KEKA.GL.W.0038.000000T0000Z-250715T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1111 PM PDT Sun Jul 13 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 30 to 40 kt with gusts to 50 kt and seas 12 to 17 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-141415- /O.CON.KEKA.SC.Y.0082.000000T0000Z-250714T1800Z/ /O.CON.KEKA.SE.W.0027.250714T1800Z-250715T1800Z/ Pt St George to Cape Mendocino out 10 nm- 1111 PM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO 11 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 7 to 12 feet expected. For the Small Craft Advisory, north winds 5 to 15 kt with gusts to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, from 11 AM Monday to 11 AM PDT Tuesday. For the Small Craft Advisory, until 11 AM PDT Monday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-141415- /O.CON.KEKA.SC.Y.0083.250715T0000Z-250715T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 1111 PM PDT Sun Jul 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM MONDAY TO 11 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with localized gusts to 35 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 5 PM Monday to 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
615 WHUS76 KEKA 140933 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 233 AM PDT Mon Jul 14 2025 PZZ475-141745- /O.CON.KEKA.SC.Y.0081.000000T0000Z-250715T0400Z/ /O.CON.KEKA.GL.W.0038.250715T0400Z-250715T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 233 AM PDT Mon Jul 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT TUESDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 11 to 16 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 9 AM PDT Tuesday. For the Small Craft Advisory, until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-141745- /O.CON.KEKA.GL.W.0038.000000T0000Z-250715T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 233 AM PDT Mon Jul 14 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 30 to 40 kt with gusts up to 50 kt and seas 12 to 17 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-141745- /O.CON.KEKA.SC.Y.0082.000000T0000Z-250714T1800Z/ /O.CON.KEKA.SE.W.0027.250714T1800Z-250715T1800Z/ Pt St George to Cape Mendocino out 10 nm- 233 AM PDT Mon Jul 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 7 to 12 feet expected. For the Small Craft Advisory, north winds 5 to 15 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, from 11 AM this morning to 11 AM PDT Tuesday. For the Small Craft Advisory, until 11 AM PDT this morning. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-141745- /O.CON.KEKA.SC.Y.0083.250715T0000Z-250715T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 233 AM PDT Mon Jul 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 5 PM this afternoon to 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
592 WHUS76 KEKA 141746 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 1046 AM PDT Mon Jul 14 2025 PZZ475-150200- /O.CON.KEKA.SC.Y.0081.000000T0000Z-250715T0400Z/ /O.CON.KEKA.GL.W.0038.250715T0400Z-250715T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1046 AM PDT Mon Jul 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT TUESDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 11 to 16 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 9 AM PDT Tuesday. For the Small Craft Advisory, until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-150200- /O.CON.KEKA.GL.W.0038.000000T0000Z-250715T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1046 AM PDT Mon Jul 14 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...North winds 30 to 40 kt with gusts up to 50 kt and seas 13 to 18 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 AM PDT Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-150200- /O.CON.KEKA.SC.Y.0082.000000T0000Z-250714T1800Z/ /O.CON.KEKA.SE.W.0027.250714T1800Z-250715T1800Z/ Pt St George to Cape Mendocino out 10 nm- 1046 AM PDT Mon Jul 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 8 to 13 feet expected. For the Small Craft Advisory, seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, until 11 AM PDT Tuesday. For the Small Craft Advisory, until 11 AM PDT this morning. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-150200- /O.CON.KEKA.SC.Y.0083.250715T0000Z-250715T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 1046 AM PDT Mon Jul 14 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and seas 6 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 5 PM this afternoon to 11 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 13, 12:10 AM PDT, 10 hours 37 minutes earlier.
Area forecast discussion, Jul 13, 12:10 AM PDT, 10 hours 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1210 AM PDT Sun Jul 13 2025
.SYNOPSIS...Hot weather is forecast to continue for the interior
into early next week. HeatRisk diminishes by the middle of the week.
Unhealthy air quality due to nearby wildfires is possible. There is
a slight chance for isolated dry thunderstorms this afternoon and
evening over the mountains of northern Trinity County.
&&
.DISCUSSION...Hot weather continues in the interior, with high
temperatures between 100 and 110 likely. The highest temperatures
are likely along the Trinity and Klamath Rivers in Trinity and
Humboldt Counties. Slightly lower temperatures are found in
Mendocino as marine influence increases humidities and lowers
temperatures. This heat does bring Moderate to Major HeatRisk and is
dangerous to those without proper cooling and those sensitive to
heat related illness.
Smoke and haze models are showing higher smoke concentrations in the
valleys this morning before improving in the afternoon. Greater
instability today may help more haze to mix out and better air
qualities except immediately downwind from the fires. Models are
showing a moisture intrusion coming from the east. Moisture combined
with elevated instability may also bring a slight chance (10-15%)
for an isolated thunderstorm to northern Trinity County. Model
soundings do show a weak capping inversion and moisture remains
limited, so confidence remains low. There is a similar setup Monday
and Tuesday, but confidence is even lower (5-10% chance for an
isolated thunderstorm).
The ridge begins to move eastward Tuesday and Wednesday, allowing
for the marine layer to deepen and some relief to the hottest
temperatures. Temperatures are likely to remain warm, especially in
Trinity County, with mid to high 90s, but the consistent triple
digits are likely to end. JB
&&
.AVIATION...Shallow coastal stratus has developed along the
Humboldt and Mendocino coasts bringing IFR to LIFR ceilings to
coastal terminals. A southerly wind reversal has developed adjacent
to the coast as the strongest northerly winds move offshore early
Sunday morning. Southerly winds 5 to 10 knots will advect IFR
ceilings into CEC early Sunday morning. Both coastal terminals are
expected to see reduced visibilities with mist/fog through sunrise.
Model soundings show the marine layer reluctant to scatter out on
Sunday.
&&
.MARINE...The tight coastal pressure gradient will continue
to ease into Sunday. Gale gusts will retreat into extreme NW PZZ470
through Sunday, but steep and hazardous wind driven seas 9 to 14
feet will continue. Winds and seas will still remain elevated in the
southern outer waters with moderate to fresh breezes and waves 7 to
9 feet. Conditions will diminish in the inner waters on Sunday as
the strongest winds idle further offshore. Gales are expected to
ramp up again on Monday, expanding into the southern outer waters
and pushing closer to shore. Seas are expected to respond
accordingly with another round of 12 to 16 foot waves. There is
increasing confidence in high pressure beginning to break down by
Tuesday, diminishing hazardous conditions by midweek.
&&
.FIRE WEATHER...Building high pressure along with offshore flow has
brought warming and drying to the interior and near-coastal areas.
Afternoon RHs remain very dry, into the teens and 20s across most
the interior. High elevation areas (above 2000-2500 ft or so)
continue to see moderate to poor overnight RH recoveries. Lower
elevations are largely seeing moderate to good overnight recoveries.
Offshore winds in the higher terrain are forecast to remain breezy
overnight, especially in Del Norte county, though at least Monday
morning. Offshore flow begins to weaken slightly Monday night and
Tuesday morning, and more significantly by Tuesday night.
Upper-level moisture arrives from the east this afternoon into early
next week. Elevated instability along with some moisture brings a
slight chance (10-15%) for isolated dry thunderstorms to northern
Trinity County. As of now, moisture looks more limited on Monday,
but there is still a 5-10% chance for isolated dry thunderstorms.
The ridge begins to weaken Monday into early next week, which will
slowly deepen the marine layer into the middle of next week. RHs
will improve in the near-coastal areas with moderate to good
overnight recoveries possible in the highest terrain by the Tuesday
or Wednesday. JB
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Extreme Heat Warning until 11 PM PDT Monday for CAZ102-105-
107-108.
Heat Advisory until 11 PM PDT Monday for CAZ106.
Heat Advisory until 11 PM PDT this evening for CAZ110-111-
113>115.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 5 AM PDT early this morning for
PZZ450.
Hazardous Seas Warning until 5 PM PDT this afternoon for
PZZ470.
Gale Warning from 11 PM this evening to 11 PM PDT Monday
for PZZ470.
Small Craft Advisory until 5 AM PDT Monday for PZZ475.
&&
NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:05 PM PDT | Gale Warning | EKA | 60 hr | |
| Jul 13, 10:47 AM PDT | Small Craft Advisory | EKA | 64 hr | |
| Jul 13, 10:47 AM PDT | Hazardous Seas Warning | EKA | 48 hr |
Nearby
Small Craft Advisories in California, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.